MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that catheter entrapment occurred.The target lesion was located in a vessel below the knee.A 300cm straight tip v-14 control wire was advanced to cross the lesion.However, it was noted that the wire tip was torn apart from the wire body and need to use a snare to remove it out.It was also found that the wire became stuck in the 2.5mm x 80mm x 150cm coyote balloon catheter.The procedure was completed with another of same device.There were no patient complications reported and the patient condition was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2.Age at time of event: 18 years or older.Device evaluated by mfr.: returned product consisted of a coyote es balloon catheter with a 0.014 inch guidewire stuck inside.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed that the tip is damaged/torn from the distal end to 5mm from the tip.There is multiple buckling to the guidewire lumen.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12887104
Report Number2134265-2021-14635
Device Sequence Number3900372
Product Code DQY
UDI-Device Identifier08714729797180
UDI-Public08714729797180
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2024
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0027124488
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer02/11/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown